# SDR DXTA2009060803682

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 1,970 hours, 1,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND SLOWING TO TAXI SPEED LT BRAKE PEDAL APPLICATION RESULTS IN LT BRAKE GRABBING. THIS HAPPENS ON THE CO-PILOTS SIDE AND CONTINUES DURING TAXI.  BRAKES FEEL SPONGY ON CO-PILOTS SIDE.  DURING TAXI THE MAIN LANDING GEAR IS MAKING A LOUD GROWLING NOISE WHEN THE BRAKES ARE APPLIED.   REMOVED AND REPLACED BRAKE METERING VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  WORK PEFORMED IAW MM 32-44-20.
